# SDR COMA9960773

- Difficulty date: December 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N954CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7100
- System (JASC): 2760 · Drag Control System
- Part: Secu
- Part number: 4916405
- Condition: Malfunction
- Location: E/E Bay
- Part time: 6,220 hours
- Stage of operation: TO
- Nature of condition: F, J
- Precautionary procedure: C

## Discrepancy

CONFIG SPOILERS WARNING DURING TAKEOFF.  REPLACED NR 2 SECU.
